Accessibility and Reliability for Connected Bipartite Graphs
Y. Ath (),
M. Ebneshahrashoob (),
T. Gao () and
M. Sobel ()
Additional contact information
Y. Ath: California State University, Dominguez Hills
M. Ebneshahrashoob: California State University
T. Gao: California State University
M. Sobel: University of California
Methodology and Computing in Applied Probability, 2002, vol. 4, issue 2, 153-161
Abstract:
Abstract In the recently published atlas of graphs [9] the general listing of graphs with diagrams went up to V=7 vertices but the special listing for connected bipartite graphs carried further up to V=8. In this paper we wish to study the random accessibility of these connected bipartite graphs by means of random walks on the graphs using the degree of the “gratis” starting point as a weighting factor. The accessibility is then related to the concept of reliability of the graphs with only edge failures. Exact expectation results for accessibility are given for any complete connected bipartite graph N1 cbp N2 (where “cbp” denotes “connected bipartite”) for several values of J (the number of new vertices searched for). The main conjecture in this paper is that for any complete connected bipartite graph N1 cbp N2: if |N1−N2| ≤ 1, then the graph is both uniformly optimal in reliability and optimal in random accessibility within its family. Numerical results are provided to support the conjecture.
Keywords: graph theory; reliability; accessibility; random walk; bipartite graphs (search for similar items in EconPapers)
Date: 2002
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1023/A:1020689507456 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metcap:v:4:y:2002:i:2:d:10.1023_a:1020689507456
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/11009
DOI: 10.1023/A:1020689507456
Access Statistics for this article
Methodology and Computing in Applied Probability is currently edited by Joseph Glaz
More articles in Methodology and Computing in Applied Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().